# SDR 9714056716

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Condition: Loose
- Location: Fire Det Syst
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE MASTER CAUTION FIRE LIGHT ILLUMINATED AND THE AURAL WARNING SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE.  RESEATED FIRE DETECTOR LOGIC CARDS AND SECOND OFFICER'S MASTER CANCEL SWITCH.  OPERATIONAL CHECKS GOOD.
